ASTHALIN Solution

Each 5ml contains – Salbutamol Sulphate BP equivalent to Salbutamol 2mg Pack: 100ml Asthalin is a directly acting sympathomimetic amine. Its main action, is on the adrenergic receptors in the bronchi and the respiratory tract rather than on the cardiac receptors. For this reason it induces bronchodilatation and inhibits bronchospasm in doses that do not produce marked cardiac acceleration. It is used in the treatment of asthma, chronic bronchitis, emphysema and other bronchopulmonary disorders involving bronchospasm.

 

 

 

 

 

 

 

 

 

COLDRIL Syrup -

COLDRIL Syrup provides 4 in 1 relief from cold & flu. It is a safe & effective nasal decongestant, controls allergic manifestation and has an effective antipyretic effect. Contains Paracetamol 120mg, Chlorpheniramine maleate 1 mg Pseudoephedrine 10 mg Bottle of 100 ml View Product Leaflet

 

 

 

 

 

 

 

 

 

 

KOFLYN Syrup- a simple way to turn off the cough; eases coughing, ensures expectoration and soothes the throat. Indicated in bronchitis, productive cough and allergic cough. (Mixed Fruit) Each 5 ml contains Chlorpheniramine maleate 2.2 mg Ammonium Chloride 110mg Sodium Citrate 40 mg Menthol 1.1 mg Bottle of 100 ml ( in Raspberry & Pineapple flavour) View Product Leaflet

 

 

 

 

 

KOFLYN Mixed Fruit & Raspberry Solution

Koflyn is available in two flavours, Raspberry & Mixed Fruit Each 5ml teaspoonful contains - Diphenhydramine Hydrochloride BP 14mg Pack: 100ml Koflyn is indicated for the relief of cough and associated congestive symptoms.

 

 

 

 

 

 

 

 

 

KOFLYN Junior Solution

Each 5ml (teaspoonful) contains Diphenhydramine Hydrochloride BP 14md Pack: 100ml Koflyn is indicated for the relief of cough and associated congestive symptoms

 

 

 

 

 

 

 

 

 

MUCOLYN Syrup

Each 5ml (teaspoonful) contains - Ammonium Chloride BP 50mg Dextromethorphan Hydrobromide BP 5 mg Ammonium Chloride 50 mg Chlorpheniramine Maleate BP 2 mg Bromhexine Hydrochloride BP 4 mg Pack: 100ml Mucolyn Syrup is indicated for all types of coughs and colds; i.e. used as expectorant as well as antitussive. Mucolyn Syrup is useful in allergic conditions including vasomotor rhinitis and urticaria. View Product Leaflet

 

 

 

 

 

 

 

 

 

Mucolyn Paediatric syrup

Each 5ml contains: Ammonium Chloride BP 50mg, Pseudoephedrine Hydrochloride 10mg, Chlorpheniramine Maleate BP 2mg, Dextromethorphan Hydrobromide BP 5mg Pack: 100ml Mucolyn Paediatric Syrup is indicated for all types of coughs and colds in children. Mucolyn Paediatric Syrup is useful in allergic conditions including vasomotor rhinitis and urticaria.

 

 

 

 

 

 

 

 

 

 

COLDRIL- in 1 anti-cold formula. Provides quick symptomatic relief as stops runny nose, sneezing & lacrimation, decongests blocked nose & ear, relieves headache body ache and fever as contains fast acting antihistaminic, decongestant and antipyretic combination. Paracetamol BP 500mg + Pesudoephedrine HCl BP 30mg + Chlorpheniramine Maleate BP 2mg

 

 

 

 

 

COFF-EX Adult Solution Each 5ml (teaspoonful) contains – Diphenhydramine Hydrochloride BP 14mg Pack: 100ml

 

 

 

 

 

 

 

 

 

 

 

 

 

COLDRIL Capsules & Syrup Capsules :

Each capsule contains – Paracetamol BP 500mg Pseudoephedrine Hydrochloride BP 30mg Chlorpheniramine Maleate BP 2mg Syrup : Each 5ml contains – Paracetamol BP 120mg Pseudoephedrine Hydrochloride BP10mg Chlorpheniramine Maleate BP 1mg Pack: Capsules – 12x20’s & 10x10’s Pack: Syrup – 100ml Coldril is indicated in cold, flu, nasal congestion and associated fever, body ache and headache.

 

 

 

 

 

 

MUCOLYN-XL Solution Each 5ml (teaspoonful) contains – Guaifenesin USP 50mg Pack: 100ml Expectorant for the symptomatic relief of acute productive (chesty) cough.